# SDR SWIA200311879

- Difficulty date: April 14, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 2,140 hours, 1,727 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01519
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 3 hours, 2 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

WITH BOTH ENGINES RUNNING AND NORMAL HYDRAULIC PRESSURE ON ALL 3 SYSTEMS, FLT SPLICER FAULT AND INBOARD GROUND SPOILER FAULT MESSAGES ON ED2 (STATUS).  RETURNED TO THE GATE.  REMOVED AND REPLACED NR 2 SECU.  OPS CHECK GOOD.
